# SDR FDEA201607202556

- Difficulty date: July 20, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 41,303 hours, 15,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 41778
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE BY L1 DOOR.  EMERGENCY POWER SUPPLY ASSY R & R UNDER WRI 33-50/2274.  OPS CHECK IN REF WITH AMM 33-51-00/501.
